| Model Number |
GF-UCT180 |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported black material was leaking from the scope during reprocessing involving an olympus ultrasound gastrovideoscope.Additionally, during the initial evaluation of the returned device, missing adhesive at the light guide cover and a cut in the transducer rubber was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the adhesive malfunctions is component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.